# SDR FDEA202010182548

- Difficulty date: October 18, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT-CABIN,FOUND UNDERFLOOR CENTRE WING TANK UPPER SURFACE AT STATION 1230, X= -20 CORRODED.  MAIN DECK CARGO COMPARTMENT-CABIN-UNDER FLOOR CENTRE WING TANK UPPER SURFACE AT STATION 1230, X=-20 CORRODED AREA REPAIRED, AS PER EA NR: 1-5730-T0357532    P1.  TITLE:WINGS-PLATES AND SKINS-CORROSION REPAIRS ON CENTER WING UPPER   FORWARD AND CENTER SKIN PANELS, S-11 TO S-15, XCW-14 TO -118.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO SNRM N00867 FOR WORK DETAILS.
